# SDR SWAA2022012601158

- Difficulty date: June 16, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD NET TIE DOWN PLATE CRACKED / REMOVED AND REPLACED AFT CARGO FWD NET TIE DOWN PLATE IAW SOPM 20-50-01
